# SDR CALA2015061500512

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 68,786 hours, 15,052 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61192
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

REFERENCE LOG PAGE 8047966.  LT HYD SYS LEAKED TO ZERO.  FOUND FWD FLEXIBLE LINE ON RT MLG DOWN LOCK ACTUATOR RUPTURED.  INSTALLED NEW FLEXIBLE LINE, PN 19-3232-3-0067.  REFERENCED IPC 32-32-51-15 ITEM 270.  SERVICED LT HYD SYS TO 48%.
